# SDR CA191004007

- Difficulty date: July 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 033T65P03
- Condition: Faulted
- Location: Nr 1 Air Intake
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT AIRCRAFT WAS EXPERIENCING ERRATIC INDICATIONS ON THE NUMBER 1 ENGINE. +/- 4% N1 WHILE AT MAX POWER, INCLUDING A PERIOD WHERE UNABLE TO ACHIEVE GREATER THAN 90% N1 AT MAX POWER, THAN SURGE TO 96%. ALSO FELT A VIBRATION THROUGH THE AIRCRAFT, BUT RECEIVED NO VIB INDICATIONS.  CORRECTIVE ACTION: REMOVED AND REPLACED T2 SENSOR IN REFERENCE TO AMM 73-21-11. (TC# 20191004007)
